Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Automorphisms of solvable groups


Author: J. L. Alperin
Journal: Proc. Amer. Math. Soc. 13 (1962), 175-180
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1962-0142639-3
MathSciNet review: 0142639
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Blackburn, On a special class of p-groups, Acta. Math. 100 (1958), 45-92. MR 0102558 (21:1349)
  • [2] M. Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [3] P. Hall, A contribution to the theory of groups of prime-power order, Proc. London Math. Soc. 36 (1934), 29-95.
  • [4] -, A note on soluble groups, J. London Math. Soc. 3 (1928), 98-105.
  • [5] P. Hall and G. Higman, On the p-length of p-soluble groups, Proc. London Math. Soc. (3) 6 (1956), 1-42. MR 0072872 (17:344b)
  • [6] G. Higman, Groups and rings having automorphisms without non-trivial fixed elements, J. London Math. Soc. 32 (1957), 321-324. MR 0089204 (19:633c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142639-3
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society